# SDR ASAA2024032950062

- Difficulty date: March 29, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N855VA
- Make and model: Airbus A320-214
- Aircraft serial: 05179
- Aircraft time: 33,908 hours, 11,488 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5347554700000
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR, AT DOOR FRAME FORWARD CORNER AT NET MOUNT PUCK, BETWEEN C52R AND C53R GROUNDED - YES. REMOVED 2EA FASTENERS IN CORRODED AREA IAW A320 SRM 51-42-11/001 REV 148-01FEB.2024. REMOVED CORROSION IN AREA WITH A REMAINING THICKNESS OF .087 AND FOUND WITH THE LIMITS IAW 53-41-49-283-003 REV 148-01FEB2024 UT T8224T DUE 26OCT24 PERFORMED HFEC ON 2EA HOLE AND AREA IAW 51-10-08 NTM. REMOVED AND REPLACED NEW FITTING IAW AIRBUS DWG D53475547. ALODINED AND PRIMED IAW A320 SRM 51-21-11 PAR 24. TOP COAT PAINTED IAW A320 SRM 51-75-12 REV 148-01FEB2024. REINSTALLED MOUNT PUCK IAW A320 SRM 51-42-11-001 REV 148-01FEB2024 FH 33908:24 FC11488 MAN 5179 WVI5
